skin-hair-icon
Hair regrowth treatment
I have habitities b. I am using medican. From using medican my hair was falling heavy. What should I do
58 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

certain medicines can give you hairfall. now to arrest hairfall u need to see a doctor near you so that a proper history can be taken and if needed blood tests can be done.treatments like tablets along with mesotheraphy or prp may give you satisfactory results.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.